Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 336, NWS Louisville, KY

July 8, 2012Bullitt County, Hardin County, Nelson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2012, 3:30 PM EDT for Bullitt County, Hardin County, Nelson County, Kentucky. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2012, 3:30 PM EDT (19:30 UTC)
Expired
Jul 8, 2012, 4:10 PM EDT
In force
40 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Bullitt County, KY, Hardin County, KY, Nelson County, KY

The radar

The Louisville radar (KLVX), 22 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS53 KLMK 081930
SVRLMK
KYC029-093-179-082010-
/O.NEW.KLMK.SV.W.0336.120708T1930Z-120708T2010Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  EASTERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  WESTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 410 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LEBANON JUNCTION...MOVING
  EAST AT 5 MPH. A TREE HAS BEEN REPORTED DOWN IN ASSOCIATION WITH 
  THIS STORM IN LEBANON JUNCTION.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  BOOTH...
  LEBANON JUNCTION...
  BOSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3792 8573 3777 8563 3776 8582 3788 8586
TIME...MOT...LOC 1930Z 270DEG 5KT 3785 8576
WIND...HAIL 60MPH <.50IN

$$

RS
1 follow-up statement
482 
WWUS53 KLMK 082009
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 PM EDT SUN JUL 8 2012

KYC029-093-179-082019-
/O.EXP.KLMK.SV.W.0336.000000T0000Z-120708T2010Z/
NELSON KY-BULLITT KY-HARDIN KY-
409 PM EDT SUN JUL 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARDIN...SOUTHERN
BULLITT AND WESTERN NELSON COUNTIES WILL EXPIRE AT 410 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED. HOWEVER STRONG 
STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF 
HEAVY RAIN AND DANGEROUS LIGHTNING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3792 8573 3777 8563 3776 8582 3788 8586
TIME...MOT...LOC 2009Z 270DEG 5KT 3785 8569

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:09 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 8, 3:09 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT SUN JUL 08 2012

.Short Term (Tonight - Monday night)...

Issued at 300 PM EDT Sun Jul 8 2012

...Strong with scattered Severe Storms Expected this
Afternoon/Evening...

A severe thunderstorm watch is in effect until 10 pm this evening
along and north of the Bluegrass Parkway.

Although the cold front is at this moment still north of
Indianapolis, a pre-frontal trough has localized low level
convergence along Interstate 64 in northern Kentucky. Expect
scattered to occasionally widespread thunderstorms late this
afternoon and evening across southern Indiana and along and north of
Interstate 64. By 4 pm, expect increasing coverage of thunderstorms
across the Bluegrass Region.

All of these storms are developing within a corridor of very high
CAPE of up to 3000 Joules and area of high PWATs forecast to
increase to as much as 2 inches by the early morning hours. Storms,
this evening will stay unorganized, with new development determined
by boundary intersections and differential heating. However, some of
these slow moving storms will produced localized heavy rainfall and
gusty winds.

During the overnight period, new thunderstorm development may
develop farther to the south, affecting our southern counties by
late evening or early Monday morning. The afore-mentioned front will
very slowly sag south, perhaps aided by convective outflows, to
central Kentucky by mid-morning on Monday. Although the atmosphere
may be a bit worked over by early Monday north of I-64, will still
keep a continued good chance of scattered showers or storms north.
Storms will be likely early Monday across our southern counties,
continuing into the afternoon hours.

Temperatures will stay warm overnight, falling into the lower 70s.
Distinctly cooler temperatures will arrive Monday afternoon, aided
by cloud cover. Expect highs in the mid to upper 80s.

.Long Term (Tuesday through Sunday)...
Issued at 200 PM EDT Sun Jul 8 2012

Not spending too much time on this period with ongoing weather. Ran
mostly with a blend of the previous forecast and the consensus of
models. This consensus has troughing aloft dominating our weather
which weakens by the end of the work week. Still even then our
region will be between two ridges, one over the Rockies and another
off the Carolina coast. Thus cannot rule out rain chances for most
of the period, though the north half should be dry with the front
currently near us expected to stall just to our south Tuesday
through Thursday. Temperatures look to be near normal for the whole
period.

&&

.Aviation (18Z TAF Issuance)...
Issued at 1320 PM EDT Sun Jul 8 2012

Scattered very slow moving thunderstorms will increase in coverage
through the evening hours. The SDF terminal will be most affected
through around 23z. Scattered to numerous thunderstorms are expected
at SDF. Scattered thunderstorms will develop at LEX and at BWG later
this evening after 21z.

With a slow moving front approaching the Ohio River later this
evening...scattered convection is frankly likely at a variety of
different locations throughout the overnight period. The majority of
the time at any specific TAF location will be dry with just
mid-level clouds and VFR flying conditions. However, any terminal
could be well in the vicinity of a storm at any time.

Outside of any gusty thunderstorm, winds will stay very light and
variable during the overnight period.

Isolated thunderstorms are still possible after 12z Monday,
especially over our southern locations such as BWG.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

KY...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

Short Term.......JSD
Long Term........RS
Aviation.........JSD
Hazardous weather outlook, Jul 8, 3:29 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT SUN JUL 8 2012

KYZ023-026-027-061>066-070>078-081-082-091930-
HANCOCK KY-OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
329 PM EDT SUN JUL 8 2012 /229 PM CDT SUN JUL 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HIGH TEMPERATURES LATE THIS AFTERNOON AND EARLY THIS EVENING
COMBINED WITH HIGH HUMIDITIES WILL PRODUCE HEAT INDICES NEAR 105.

ISOLATED THUNDERSTORMS EARLY THIS EVENING WILL INCREASE IN
COVERAGE DURING THE EARLY MORNING HOURS. GUSTY WINDS...LOCALIZED
HEAVY RAINS...AND GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OCCASIONAL THUNDERSTORMS ARE LIKELY MONDAY THROUGH MONDAY EVENING.
SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY. ANY THUNDERSTORMS
MAY PRODUCE DANGEROUS LIGHTNING...LOCALIZED HEAVY RAINFALL...AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

INZ076>079-083-084-089>092-KYZ024-025-028>043-045>049-053>057-067-
091930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-LINCOLN KY-
329 PM EDT SUN JUL 8 2012 /229 PM CDT SUN JUL 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT LATE THIS AFTERNOON
THROUGH THIS EVENING. NUMEROUS THUNDERSTORMS ARE LIKELY BY EARLY
MORNING. SOME STORMS THIS EVENING MAY BE SEVERE WITH DAMAGING
WINDS AND MARGINALLY SEVERE HAIL POSSIBLE.

THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT ANY POWER OUTAGES OR DAMAGING
WIND TO LOCAL EMERGENCY MANAGEMENT OR THE NATIONAL WEATHER
SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

JSD/RS

In the hours before

Special weather statement, Jul 8, 2:25 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT SUN JUL 8 2012

INC175-081855-
WASHINGTON IN-
225 PM EDT SUN JUL 8 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SALEM...AND MOVING EAST AT 10 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM. ADDITIONAL STORM DEVELOPMENT AND
INTENSIFICATION WILL BE POSSIBLE THROUGH THE NEXT 30 TO 45 MINUTES.
KEEP ALERT TO CHANGING WEATHER CONDITIONS.

* THIS STORM WILL ALSO IMPACT...
  SALEM...
  HIGHLAND...
  KOSSUTH...
  PLATTSBURG...
  CANTON AND GEORGETOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3877 8604 3876 8601 3877 8599 3876 8598
      3877 8595 3876 8594 3854 8593 3853 8630
      3873 8632 3874 8630 3876 8629 3878 8620
      3877 8614 3879 8608
TIME...MOT...LOC 1824Z 264DEG 7KT 3863 8613

MP
Local storm report, Jul 8, 2:29 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TSTM WND DMG     ORLEANS                 38.66N  86.45W
07/08/2012                   ORANGE             IN   LAW ENFORCEMENT

            A LARGE TREE HAS FALLEN ON A VEHICLE AND POWER LINES
            ARE DOWN

&&

EVENT NUMBER LMK1200762

RL
Special weather statement, Jul 8, 2:31 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT SUN JUL 8 2012

KYC029-179-215-081900-
NELSON KY-SPENCER KY-BULLITT KY-
231 PM EDT SUN JUL 8 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHEPHERDSVILLE...AND MOVING SOUTHEAST AT 5
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 55
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HOBBS AND RIDGETOP...
  BROWNINGTON...
  LOTUS AND SOLITUDE...
  DEATSVILLE AND SAMUELS...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
112 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3807 8536 3777 8549 3791 8576 3807 8567
TIME...MOT...LOC 1831Z 301DEG 8KT 3795 8564

RS
Special weather statement, Jul 8, 2:33 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
233 PM EDT SUN JUL 8 2012

INC025-061-KYC163-081915-
HARRISON IN-CRAWFORD IN-MEADE KY-
233 PM EDT SUN JUL 8 2012

...STRONG NEARLY STATIONARY THUNDERSTORM WITH DANGEROUS
LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 45 MPH WINDS HAS
DEVELOPED OVER SOUTHERN CRAWFORD COUNTY JUST WEST OF LEAVENWORTH...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF ENGLISH...AND MOVING EAST
AT 10 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  WYANDOTTE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3831 8649 3831 8630 3823 8625 3812 8630
      3814 8646 3820 8646 3821 8649
TIME...MOT...LOC 1832Z 264DEG 18KT 3820 8634

JSD
Special weather statement, Jul 8, 3:24 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 PM EDT SUN JUL 8 2012

KYC005-179-215-229-081955-
NELSON KY-SPENCER KY-WASHINGTON KY-ANDERSON KY-
324 PM EDT SUN JUL 8 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF TAYLORSVILLE...AND MOVING
EAST AT 5 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 55
MPH...ARE EXPECTED WITH THIS STORM. SHOULD THIS STORM STRENGTHEN
FURTHER A SEVERE THUNDERSTORM WARNING WILL BE REQUIRED.

* THIS STORM WILL ALSO IMPACT...
  BRUSH GROVE...
  VAN BUREN...
  SPARROW AND JOHNSONVILLE...

THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 34
AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3802 8509 3782 8509 3786 8537 3798 8535
TIME...MOT...LOC 1924Z 272DEG 6KT 3792 8522

RS
Local storm report, Jul 8, 3:30 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT SUN JUL 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     LEBANON JUNCTION        37.83N  85.73W
07/08/2012                   BULLITT            KY   LAW ENFORCEMENT

            TREES REPORTED DOWN. ONE ON A CAR. ALSO POWER LINES
            DOWN.

&&

EVENT NUMBER LMK1200763

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:54 AM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Scott3 hr
Jul 8, 1:43 PM EDTSpecial Weather StatementLMKJefferson42 min
Jul 8, 2:31 PM EDTSpecial Weather StatementLMKBullitt29 min
Jul 8, 2:42 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer28 min
Jul 8, 3:01 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson29 min
Jul 8, 3:18 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade32 min
Jul 8, 3:24 PM EDTSpecial Weather StatementLMKSpencer31 min
Jul 8, 3:36 PM EDTSpecial Weather StatementLMKTrimble24 min
Jul 8, 3:41 PM EDTSpecial Weather StatementLMKNicholas44 min
Jul 8, 4:01 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade29 min
Jul 8, 4:06 PM EDTSevere Thunderstorm WarningLMKAnderson, Marion, Mercer, Nelson, Washington26 min
Jul 8, 4:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas17 min
Jul 8, 4:09 PM EDTSpecial Weather StatementLMKBullitt31 min
Jul 8, 4:42 PM EDTAreal Flood AdvisoryLMKBreckinridge, Meade2 hr
Jul 8, 4:44 PM EDTSpecial Weather StatementLMKBourbon, Fayette, Woodford26 min
Jul 8, 4:58 PM EDTSpecial Weather StatementLMKHarrison47 min
Jul 8, 5:06 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott29 min
Jul 8, 5:21 PM EDTSpecial Weather StatementLMKHardin29 min
Jul 8, 5:22 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison28 min
Jul 8, 5:25 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin15 min
Jul 8, 5:32 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Scott43 min
Jul 8, 5:44 PM EDTSpecial Weather StatementLMKGrayson31 min
Jul 8, 5:48 PM EDTSevere Thunderstorm WarningLMKMadison32 min
Jul 8, 5:51 PM EDTSpecial Weather StatementLMKHarrison, Scott44 min
Jul 8, 5:53 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Harrison, Scott3 hr
Jul 8, 5:57 PM EDTSevere Thunderstorm WarningLMKFayette, Harrison, Scott28 min
Jul 8, 5:58 PM EDTSpecial Weather StatementLMKOhio32 min
Jul 8, 5:59 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas46 min
Jul 8, 6:09 PM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Harrison, Nicholas, Scott95 min
Jul 8, 6:20 PM EDTSpecial Weather StatementLMKButler30 min
Jul 8, 6:32 PM EDTAreal Flood AdvisoryLMKClark, Fayette2 hr
Jul 8, 7:17 PM EDTSpecial Weather StatementLMKCumberland28 min
Jul 8, 7:36 PM EDTSevere Thunderstorm WarningLMKCumberland21 min
Jul 8, 7:39 PM EDTSpecial Weather StatementLMKLogan31 min
Jul 8, 7:53 PM EDTSevere Thunderstorm WarningLMKAllen, Monroe32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.